MAUDE Adverse Event Report: STRYKER GMBH T2 - NAIL HOLDING SCREW, HUMERUS 10 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH T2 - NAIL HOLDING SCREW, HUMERUS 10 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060163
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "breaking of the locking pins on a diaphyseal humeral nail." additional feedback received: "how was the event detected? during surgery, when it became impossible to continue the procedure.When inserting the humeral nail, the nail was placed on the nail holder, the screw was tightened correctly, and the nail anchor was checked.The anvil was positioned to impact the nail.A rotational movement was performed to align the nail and position it correctly.During the rotation, a crack was heard, with abnormal mobility between the nail holder and the nail.Did the event occur during the procedure? if yes: was the procedure completed correctly? yes, during the procedure, it was completed correctly.Was there any impact on the patient?/any clinical consequences for the patient? no impact on the patient.Was the procedure delayed? if yes: by how much time (in minutes)? the procedure was delayed by 25-30 minutes while we fetched an ancillary device to extract the nail and reposition another one.Was additional medical intervention necessary? no.".

Brand Name
T2 - NAIL HOLDING SCREW, HUMERUS 10 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24300025
Report Number0008031020-2026-00141
Device Sequence Number13303296
Product Code LXH
UDI-Device Identifier04546540196095
UDI-Public04546540196095
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18060163
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown